Alert archive / New Jersey / Special Marine Warnings in 2014

Special Marine Warning 35, NWS Philadelphia/Mount Holly

July 8, 2014

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 8, 2014, 9:22 PM EDT. It was in force for 113 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 9:22 PM EDT (01:22 UTC)
Expired
Jul 8, 2014, 11:15 PM EDT
In force
113 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 10:00 PM EDTTSTM WND GST 47Sea Girt, NJ
Jul 8, 10:05 PM EDTMARINE TSTM WIND 41South Seaside Park, NJ
Jul 8, 10:05 PM EDTMARINE TSTM WIND 43Bradley Beach, NJ
Jul 8, 10:10 PM EDTMARINE TSTM WIND 40Seaside Heights, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WHUS51 KPHI 090122
SMWPHI
ANZ450>454-470>473-475-090315-
/O.NEW.KPHI.MA.W.0035.140709T0122Z-140709T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND CAPE HENLOPEN
  DE OUT TO 20 NM...

  INCLUDING OVERFALLS SHOAL...ATLANTIC CITY REEF...BARNEGAT          
  LIGHT...BEACH HAVEN...BRIGANTINE...CAPE MAY POINT...CAPE MAY       
  REEF...DEEPWATER REEF...FORKED RIVER...HARVEY                      
  CEDARS...LAVALLETTE...LITTLE EGG INLET...MANASQUAN                 
  INLET...MONMOUTH BEACH...NORTH BEACH HAVEN...SEA BRIGHT...SEASIDE  
  PARK...SHIP BOTTOM...THE LUMP AND WILDWOOD REEF...

* UNTIL 1115 PM EDT

* AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE CONTAINING NUMEROUS THUNDERSTORMS IN EASTERN NEW JERSEY       
  HEADING TOWARD THE COAST AT 40 KNOTS PRODUCING WINDS IN EXCESS OF  
  34 KNOTS.

* THESE STRONG THUNDERSTORMS WILL OTHERWISE REMAIN AWAY FROM
  SIGNIFICANT COASTAL LANDMARKS OVER THE INDICATED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT WEDNESDAY MORNING FOR NORTHEAST NEW JERSEY.

&&

LAT...LON 3966 7330 3901 7371 3870 7415 3843 7427
      3881 7509 3894 7489 3894 7491 3921 7467
      3927 7471 3926 7463 3932 7467 3945 7440
      3952 7449 3956 7444 3954 7431 3956 7435
      3970 7419 4044 7397 4025 7364 3998 7340
TIME...MOT...LOC 0117Z 250DEG 40KT 3991 7391

$$

JJM
1 follow-up statement
280 
FZUS71 KPHI 090226
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EDT TUE JUL 8 2014

ANZ450>454-470>473-475-090315-
/O.CON.KPHI.MA.W.0035.000000T0000Z-140709T0315Z/
1026 PM EDT TUE JUL 8 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM SANDY HOOK NJ TO CAPE HENLOPEN DE OUT 20 NM OVER 
ATLANTIC COASTAL WATERS...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF 34 
KNOTS AT VARIOUS LOCATIONS OVER THE COASTAL WATERS. THESE 
THUNDERSTORMS CONTINUE TO MOVE EAST-NORTHEAST AT 30 MPH. CONDITIONS 
SHOULD SETTLE DOWN AROUND MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL 
THESE STORMS PASS.

&&

LAT...LON 3966 7330 3901 7371 3870 7415 3843 7427
      3881 7509 3894 7489 3894 7491 3921 7467
      3927 7471 3926 7463 3932 7467 3945 7440
      3952 7449 3956 7444 3954 7431 3956 7435
      3970 7419 4044 7397 4025 7364 3998 7340
TIME...MOT...LOC 0222Z 250DEG 40KT 4015 7302

$$

JJM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 8, 7:27 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 8, 7:27 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
727 PM EDT TUE JUL 8 2014

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE INTO EASTERN CANADA
THROUGH THURSDAY, WHICH WILL SLOWLY PULL A COLD FRONT ACROSS OUR
AREA WEDNESDAY, BEFORE SAGGING TO OUR SOUTH THURSDAY. BEHIND THIS
COLD FRONT, HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE NORTHEAST
FRIDAY INTO SATURDAY, BEFORE IT PUSHES OFFSHORE LATER ON SATURDAY.
THEN A SERIES OF COLD FRONTS ARE EXPECTED TO MOVE ACROSS THE AREA
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
DANGEROUS LINE OF SEVERE THUNDERSTORMS APPROACHING OUR CWA. PLEASE
TAKE THE WARNINGS SERIOUSLY. ONCE WARNINGS ARE ISSUED, ITS
RECOMMENDED ALL NON EMERGENCY DRIVING SHOULD BE HALTED UNTIL
THE LEADING EDGE GUST FRONT PASSES YOUR AREA.

HRRR AND COSPA HAVE BEEN PRETTY MUCH SPOT ON WITH THE PROGRESSION
OF SQUALL LINE. WITH THE LINE ORGANIZED AND 90+ AIR AND LARGE TEMP/
DEW POINT SPREAD PRECEDING IT, NO REASON TO SEE WEAKENING OVER THE
NEXT COUPLE OF HOURS. LESS CERTAINTY NEAR THE COAST HAS THE SEA
BREEZE FRONT IS STARTING SOME STABILIZATION.

BASED ON HRRR/COSPA BLEND, SQUALL LINE WINDS GET TO READING AND
ELKTON ABOUT 8 PM, STROUDSBURG, TRENTON, PHILADELPHIA, WILMINGTON
830 PM TO 900 PM AND A WEAKENING LINE FROM FREEHOLD TO HAMMONTON
TO GEORGETOWN ABOUT 10 PM.

HEAT ADVISORY WILL BE CANCELLED FOR NEW CASTLE COUNTY AS ILG HEAT
INDEX HAS DROPPED TO 95.

TONIGHT...AS THE UPPER LEVEL TROUGH AND COLD FRONT APPROACH THE
REGION, WE SHOULD SEE CONSIDERABLY MORE COVERAGE OF THUNDERSTORMS
BETWEEN 8 PM AND MIDNIGHT. INSTABILITY SHOULD DECREASE THROUGH THIS
TIME AS 0-6KM BULK SHEAR VALUES INCREASE TO NEAR 40KT IN THE
VICINITY OF THE APPROACHING FRONT, WHICH SHOULD INCLUDE MUCH OF THE
AREA NORTH AND WEST OF THE I95 CORRIDOR. AS SUCH, THE SEVERE THREAT,
PRIMARILY FOR STRONG WINDS WILL CONTINUE FOR SOME OF THE REGION
THROUGH THE EVENING HOURS, T MLCAPE THIS EVENING
1000J..TT50...SHEAR LOOKS ADEQUATE KI POPS TO NEAR 40C.

A SMALL CONCERN FOR CONVECTION MAKING IT PAST THE DELAWARE RIVER IS
THE DRY ECMWF TONIGHT. THIS MAY BE A CONVECTIVE MODELING ISSUE OR
IT COULD BE REAL.

IN ANY CASE...CONVECTIVE DECAY AFTER 01Z IS ANTICIPATED NO MATTER WHAT
CONVECTION.

AS FOR THE HEAVY RAIN THREAT, MODELS CONTINUE TO SHOW PWAT VALUES
NEAR OR JUST BELOW 2 INCHES THIS EVENING. HOWEVER, FAST STORM
MOTIONS SHOULD MEAN THAT ANY FLOODING THREAT WILL BE LIMITED TO
POOR DRAINAGE AREAS.

WITH HIGHER DEW POINTS LINGERING IN THE REGION AS THE COLD FRONT
DRIFTS EAST, COULD SEE SOME THIN FOG DEVELOPMENT LATE TONIGHT, IN
AREAS WHERE STORMS CLEAR OUT BY LATE EVENING AND OF COURSE WHERE IT
RAINED. ELSEWHERE...JUST SOME HAZE TOMORROW MORNING...MAINLY NW NJ
AND E PA COUNTRYSIDE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE COLD FRONT ALOFT HAS PASSED BUT IT IS WEAK. THE AIRMASS RECOVERS...
ESPECIALLY IN S NJ/DE WHERE LITTLE CONVECTION IS EXPECTED TONIGHT AND
TEMPS SHOULD QUICKLY RUN UP TO 90F BETWEEN 11AM AND 1 PM...BARRING
ANY CONVECTION. I THINK THE NAM IS TOO ROBUST ON QPF WEDNESDAY
MORNING AND THEREFORE THIS COOLS ITS 2M AND MOS GUIDANCE FOR
WEDNESDAY.

EVEN PHL TO ME STILL LOOKS GOOD FOR 90 OR 91F. IF THAT OCCURS...ITS
THE SECOND HEAT WAVE (ALBEIT SHORT) OF THE SEASON FOR PHL.

IT APPEARS TO ME THAT TSTMS WILL DEVELOP MUCH SOONER
TOMORROW...(MIDDAY) AND BE POTENTIALLY SVR FROM CAROLINE AND TALBOT
COUNTIES IN MD THROUGH SUSSEX COUNTY DE AND POSSIBLY TO CAPE MAY NJ.

ALSO...THE ECMWF HAS SPREAD MUCH HIGHER INSTABILITY THROUGH THE
ENTIRE FORECAST AREA AND WE MAY SEE A LINE OF GUSTY TSTMS DEVELOP
OVER NE PA AND HEAD EWD LATE IN THE DAY.  GUSTY WINDS IN THE FCST.

OTRW...USED THE WARMER OF THE AVBL GUIDANCE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE COLD FRONT IS EXPECTED TO CONTINUE TO SLOWLY SAG SOUTH OF THE
AREA WEDNESDAY NIGHT INTO THURSDAY, AND REMAIN TO OUR SOUTH THROUGH
FRIDAY. THIS WILL ALLOW MUCH OF THE AREA TO BEGIN TO DRY OUT AS PW
VALUES BEGIN TO LOWER BEHIND THE BOUNDARY. HOWEVER, THERE COULD
REMAIN JUST ENOUGH MOISTURE TO INTERACT WITH ANY SHORT
WAVE/VORTICITY IMPULSES THAT SLIDE ACROSS THE AREA WITHIN THE BROAD
TROUGH ALOFT. THE GREATEST LIKELIHOOD IS ACROSS OUR FAR SOUTHERN NEW
JERSEY AND SOUTHERN DELMARVA ZONES, WHICH WILL BE CLOSER TO ANY
INFLUENCE OF THE FRONT TO OUR SOUTH AND WHERE ANY MOISTURE REMAINS
POOLED.

HIGH PRESSURE WILL CONTINUE TO SLIDE ACROSS THE NORTHEAST FRIDAY
INTO FRIDAY NIGHT WHICH SHOULD HELP REINFORCE THE DRYING POTENTIAL.
THE HIGH BUILDS OFF THE NORTHEAST COAST SATURDAY, WHICH WILL ALLOW A
RETURN FLOW TO DEVELOP ACROSS THE AREA. WITH THIS RETURN FLOW,
MOISTURE RETURNS, AND WITH A VORTICITY IMPULSE APPROACHING THE AREA
SATURDAY AFTERNOON, A FEW SCATTERED SHOWERS/THUNDERSTORMS COULD
DEVELOP. THESE WILL LIKELY BE MAINLY AFTERNOON/DIURNALLY DRIVEN
AND DIMINISH AFTER SUNSET.

AS WE MOVE INTO SUNDAY AND EARLY NEXT WEEK, WE RETURN TO A PATTERN
SIMILAR TO THE LAST SEVERAL DAYS. AN AREA OF LOW PRESSURE WILL BE
SLIDING INTO EASTERN CANADA, WHILE A SERIES OF FRONTAL BOUNDARIES
CIRCLE AROUND THE LOW ACROSS THE GREAT LAKES AND NORTHEAST. AHEAD
OF THESE BOUNDARIES, A PRE-FRONTAL/LEE-SIDE TROUGH IS POSSIBLE
EACH DAY. AS SEVERAL SHORT WAVE/VORTICITY IMPULSES CROSS OUR AREA
IN THE SOUTHWEST-WEST FLOW ALOFT, SHOWERS AND THUNDERSTORMS ARE
POSSIBLE EACH DAY UNTIL THE MAIN COLD FRONT MOVES ACROSS THE AREA.
THIS IS NOT EXPECTED UNTIL TUESDAY NIGHT INTO WEDNESDAY. SO WE
WILL HAVE AT LEAST A CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY FROM
SUNDAY THROUGH TUESDAY. INSTABILITY WILL BE INCREASING, AND PW
VALUES WILL AS WELL. SO WE IT REMAINS POSSIBLE FOR PERIOD OF HEAVY
RAINFALL AND STRONG STORMS POSSIBLE AS WELL.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

NEAR SEVERE, POSSIBLY SEVERE THUNDERSTORMS EXPECTED TO AFFECT MOST
OF THE TERMINALS AND NEARLY ALL OF OUR AIRPORTS AWAY FROM THE COAST
THIS EVENING. 00Z TAFS HAVE WEST WIND GUSTS OF 40 TO 50 KTS WITH
IFR VSBYS AS THE TSTMS MOVE THROUGH.

OVERNIGHT NO CHANGE TO PREVIOUS TAF WITH SKIES CLEARING, SOME
LIGHT MVFR RESTRICTIONS DUE TO FOG OR HAZE REMAINS POSSIBLE.

ON WEDNESDAY WE ARE EXPECTING VFR CONDITIONS WITH A CUMULUS BASED
CIG POSSIBLE. SOME SHOWERS AND TSTMS MAY OCCUR, BUT FOR NOW WE ARE
MOST CONFIDENT SOUTH OF THE TERMINALS, SO NO INCLUSION WITH THIS
PACKAGE. SOUTHWEST TO WEST WINDS WILL AVERAGE AROUND 10 KTS.

OUTLOOK...
WEDNESDAY NIGHT THRU FRIDAY...MOSTLY VFR. A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS, MAINLY ACROSS OUR SOUTHERN TAF SITES.

FRIDAY NIGHT-SATURDAY NIGHT...MVFR CIGS POSSIBLE WITH EASTERLY FLOW.

SUNDAY...SHOWERS AND THUNDERSTORMS POSSIBLE, WHICH COULD LOWER CIGS/VSBYS.

&&

.MARINE...
SCA FOR DELAWARE BAY EXTENDED UNTIL 1 AM UNTIL THE LLJ PASSES TO
THE EAST. ALBEIT IT MAY BECOME TOUGHER TO MIX ONCE THE SQUALL
LINE MOVES THROUGH, BUT IT (SQUALL LINE) SHOULDNT ARRIVE UNTIL AFTER
8 PM.

SW WIND GRADIENT WILL INCREASE DURING THE AFTERNOON AND EVENING WITH
GUSTS 25 KT ALONG THE NEARSHORE POINTS SHORTLY. SEAS WILL RESPOND
TONIGHT AND REACH 5 FT THROUGHOUT THE ATLC WATERS.

EVEN THOUGH SW WINDS DIMINISH CONSIDERABLY ON WEDNESDAY...ATLANTIC
SEAS MAY BE SLOW TO SUBSIDE.

TSTMS...SMALL CHANCE NEAR MIDNIGHT TONIGHT. A BETTER CHC FOR AN
SMW TSTM DE AND FAR S NJ COASTAL WATERS EARLY WED AFTN.

OUTLOOK...
WEDNESDAY NIGHT-THURSDAY NIGHT...SUB-ADVISORY CONDITIONS EXPECTED.
CHANCE OF SHOWERS/THUNDERSTORMS, MAINLY SOUTHERN WATERS. HIGHER
WINDS/SEAS NEAR THUNDERSTORMS.

FRIDAY-SATURDAY NIGHT...SUB-ADVISORY CONDITIONS EXPECTED.

SUNDAY...SUB-ADVISORY CONDITIONS EXPECTED, BUT INCREASING WINDS.
BETTER CHANCE OF SHOWERS/THUNDERSTORMS. HIGHER
WINDS/SEAS NEAR THUNDERSTORMS.

&&

.RIP CURRENTS...
THE THREAT FOR RIP CURRENTS ALONG THE NEW JERSEY SHORE IS MODERATE
TODAY AND THIS EVENING. WATERS TEMPS ARE A BIT COOLER THAN NORMAL
IN THE WAKE OF ARTHURS PASSAGE...IN THE LOW MID 60S MUCH OF THE NJ
COAST AND UPPER 60S TO MID 70S DE COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 1 AM EDT WEDNESDAY FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...DRAG/GIGI
SHORT TERM...DRAG
LONG TERM...ROBERTSON
AVIATION...GIGI/ROBERTSON
MARINE...DRAG/ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, Jul 8, 6:37 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EDT TUE JUL 8 2014

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-092245-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
637 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-092245-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
637 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-092245-
DELAWARE BEACHES-
637 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-092245-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
637 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-092245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
637 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 8, 8:14 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     EXTON                   40.03N  75.63W
07/08/2014                   CHESTER            PA   TRAINED SPOTTER

            LARGE TREE LIMBS REPORTED DOWN IN EXTON

&&

EVENT NUMBER PHI1400433

MEOLA
Local storm report, Jul 8, 8:35 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     STEVENSVILLE AIRPORT    38.98N  76.33W
07/08/2014  M47 MPH          QUEEN ANNE'S       MD   AWOS

0759 PM     TSTM WND GST     2 SSW RED POINT         39.50N  75.99W
07/08/2014  M58 MPH          CECIL              MD   MESONET

            58 MPH WIND GUST RECORDED AT THE NORTH BAY MESONET
            SITE.

0813 PM     TSTM WND DMG     EXTON                   40.03N  75.63W
07/08/2014                   CHESTER            PA   TRAINED SPOTTER

            LARGE TREE LIMBS REPORTED DOWN IN EXTON

0817 PM     TSTM WND GST     WILMINGTON AIRPORT      39.68N  75.61W
07/08/2014  M51 MPH          NEW CASTLE         DE   ASOS

&&

EVENT NUMBER PHI1400436 PHI1400435 PHI1400433 PHI1400434

MEOLA
Special weather statement, Jul 8, 8:35 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT TUE JUL 8 2014

MDZ008-012-015-019-020-090130-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
835 PM EDT TUE JUL 8 2014

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...QUEEN
ANNE'S AND TALBOT COUNTIES...

ALTHOUGH SEVERE THUNDERSTORM WARNINGS HAVE EXPIRED...A FEW STRONG
THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF THE MARYLAND EASTERN
SHORE.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THIS STORM WILL BE NEAR KINGSTOWN AROUND 930 PM.

LAT...LON 3887 7626 3881 7621 3882 7620 3894 7624
      3883 7638 3884 7639 3905 7631 3900 7618
      3914 7629 3926 7623 3944 7600 3952 7599
      3971 7622 3971 7579 3866 7573 3869 7589
      3859 7611 3873 7626 3867 7635 3876 7639

FORECASTER:  AMC
Local storm report, Jul 8, 8:42 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     STEVENSVILLE AIRPORT    38.98N  76.33W
07/08/2014  M47 MPH          QUEEN ANNE'S       MD   AWOS

0759 PM     TSTM WND GST     2 SSW RED POINT         39.50N  75.99W
07/08/2014  M58 MPH          CECIL              MD   MESONET

            58 MPH WIND GUST RECORDED AT THE NORTH BAY MESONET
            SITE.

0813 PM     TSTM WND DMG     EXTON                   40.03N  75.63W
07/08/2014                   CHESTER            PA   TRAINED SPOTTER

            LARGE TREE LIMBS REPORTED DOWN IN EXTON

0817 PM     TSTM WND GST     WILMINGTON AIRPORT      39.68N  75.61W
07/08/2014  M51 MPH          NEW CASTLE         DE   ASOS

0836 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.87N  75.24W
07/08/2014  M59 MPH          PHILADELPHIA       PA   ASOS

&&

EVENT NUMBER PHI1400436 PHI1400435 PHI1400433 PHI1400434 PHI1400437

MEOLA
Special weather statement, Jul 8, 8:47 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT TUE JUL 8 2014

DEZ001-002-090145-
KENT DE-NEW CASTLE DE-
847 PM EDT TUE JUL 8 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT AND NEW CASTLE
COUNTIES...

AT 842 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WOODSTOWN TO MATTHEWS...MOVING EAST AT 40 MPH.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING HAS EXPIRED...WIND GUSTS TO
50 MPH ARE STILL POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR WYOMING AROUND 900 PM...WOODSIDE EAST
AROUND 910 PM...HOUSTON AROUND 920 PM AND BIG STONE BEACH AROUND 930
PM.

IF A THUNDERSTORM APPROACHES...TAKE COVER INSIDE A STURDY BUILDING.

LAT...LON 3972 7579 3982 7567 3984 7551 3979 7541
      3962 7561 3960 7561 3958 7559 3963 7557
      3963 7556 3951 7555 3947 7558 3927 7540
      3906 7540 3901 7532 3894 7530 3896 7539
      3892 7541 3891 7548 3884 7556 3883 7572

FORECASTER:  AMC
Special weather statement, Jul 8, 9:02 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT TUE JUL 8 2014

NJZ021>026-090200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
902 PM EDT TUE JUL 8 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND AND SOUTH CENTRAL OCEAN COUNTIES...

AT 859 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LAWNSIDE TO MAGNOLIA...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY
PRECEDE LIGHTNING AND/OR HEAVY RAIN.

THESE STORMS WILL BE NEAR ROSENHAYN AROUND 910 PM...VINELAND AROUND
920 PM...WEYMOUTH AROUND 930 PM...WHITESBORO-BURLEIGH AROUND 940
PM...WILDWOOD AROUND 950 PM AND VENTNOR CITY AROUND 1000 PM.

LAT...LON 3936 7440 3923 7462 3899 7478 3893 7487
      3894 7498 3917 7490 3921 7504 3918 7515
      3938 7542 3946 7541 3956 7524 3946 7509
      3957 7506 3952 7498 3973 7474 3962 7465
      3956 7442 3949 7439 3957 7433 3952 7426

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:16 PM EDTSpecial Marine WarningPHI119 min
Jul 8, 8:21 PM EDTSevere Thunderstorm WarningPHICamden, Cumberland, Gloucester, Salem69 min
Jul 8, 8:44 PM EDTSevere Thunderstorm WarningPHIBurlington69 min
Jul 8, 8:56 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more73 min
Jul 8, 9:02 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland58 min
Jul 8, 9:12 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean63 min
Jul 8, 9:48 PM EDTSpecial Marine WarningPHI117 min
Jul 9, 8:52 AM EDTSmall Craft AdvisoryPHI12 hr
Jul 9, 2:48 PM EDTSpecial Weather StatementPHISussex72 min
Jul 9, 3:25 PM EDTSpecial Weather StatementPHISussex65 min
Jul 9, 3:28 PM EDTSevere Thunderstorm WarningPHISussex49 min
Jul 9, 5:38 PM EDTSevere Thunderstorm WarningPHISussex, Warren64 min
Jul 9, 6:27 PM EDTSevere Thunderstorm WarningPHIMorris63 min
Jul 8, 8:06 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia84 min
Jul 8, 8:25 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Northampton59 min
Jul 8, 8:38 PM EDTSevere Thunderstorm WarningPHIBerks, Chester25 min
Jul 9, 2:04 PM EDTSpecial Weather StatementPHILehigh41 min
Jul 9, 2:40 PM EDTSpecial Weather StatementPHILehigh65 min
Jul 9, 4:43 PM EDTSpecial Weather StatementPHINorthampton62 min
Jul 9, 5:07 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe, Northampton53 min
Jul 9, 5:28 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton92 min
Jul 9, 5:42 PM EDTSevere Thunderstorm WarningPHILehigh, Monroe, Northampton48 min
Jul 8, 8:35 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot55 min
Jul 9, 4:39 PM EDTSevere Thunderstorm WarningPHICecil, Kent37 min
Jul 9, 6:46 PM EDTSpecial Weather StatementPHITalbot89 min

Nearby

Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.